一类非自治时滞脉冲微分方程正周期解的存在性  被引量:8

EXISTENCE OF POSITIVE PERIODIC SOLUTIONS TO A NONAUTONOMOUS DELAY DIFFERENTIAL EQUATION WITH IMPULSES

在线阅读下载全文

作  者:张小芝[1] 刘斌[2] 

机构地区:[1]南昌大学数学系,江西南昌330047 [2]华中科技大学数学系,湖北武汉430074

出  处:《数学杂志》2007年第2期157-164,共8页Journal of Mathematics

摘  要:本文研究了一类非自治时滞脉冲微分方程的正周期解,利用Krasnoselskii不动点定理,获得了关于正周期解存在性的一些结果,并举例说明了上述结果是有效的.In this paper, we investigate the positive periodic solutions for a nonautonomous delay differential equation with impulse. By using the Krasnoselskii's fixed point theorem, some results about the existence of positive periodic solutions are obtained, and some examples are given to explain that the results expressed above are valid.

关 键 词:正周期解 KRASNOSELSKII不动点定理 时滞脉冲微分方程 

分 类 号:O175.8[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象